MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; STAPLE REMOVER TRAY

Medline Industries, LP MEDLINE; STAPLE REMOVER TRAY
Catalog Number DYNJ05059
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the staples break in half.They are flimsy.
 
Additional Manufacturer Narrative
According to the customer, the staple removers are "extremely difficult to get the blades underneath the staple without puncturing the skin or causing the patient discomfort" and "sometimes cut the staple in half during removal"; when the staple is cut in half they have to "manually pull out the other half of the staple," and "no patient harm has occurred." a sample was received; the account returned one case of unused stapler remover packs, three packs were open with no visual defects noted, and for functional testing, staplers were removed from a skin pad, and no issues were noted.Medline was unable to confirm the reported issue with the sample received, and no visual defects or functional defects were noted; cause was not confirmed with received sample.Trending was reviewed and there have been 0 additional reported complaints for this issue for the account and component in the past 6 months, and the division will monitor for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
STAPLE REMOVER TRAY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kim evangelista
three lakes drive
northfield, IL 60093--275
MDR Report Key50946404
Report Number1417592-2026-54248
Device Sequence Number9624007
Product Code GAG
UDI-Device Identifier40888277932518
UDI-Public40888277932518
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ05059
Device Lot Number24CBE361
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/09/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown